# SDR ASAA2016072917549

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,916 hours, 7,481 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTERNATE LIGHTS ILLUMINATED ON PRESSURIZATION PANEL. DISCOVERED DURING PRE-FLIGHT.  ACFT GROUNDED.  FOUND FAULT DISPLAYED ON NR 1 DCPC. PERFORMED FIM 21-31 TASK 801. CLEARED FAULTS PER FIM PROCEDURE AND NO EXISTING FAULTS.  BITE TESTS OK.  GROUND VERIFICATION TEST OK.
